Arkiv för Matematik

  • Ark. Mat.
  • Volume 54, Number 2 (2016), 473-484.

On the Szegö kernel of Cartan–Hartogs domains

Andrea Loi, Daria Uccheddu, and Michela Zedda

Full-text: Open access


Inspired by the work of Z. Lu and G. Tian (Duke Math. J. 125:351–387, 2004) in the compact setting, in this paper we address the problem of studying the Szegö kernel of the disk bundle over a noncompact Kähler manifold. In particular we compute the Szegö kernel of the disk bundle over a Cartan–Hartogs domain based on a bounded symmetric domain. The main ingredients in our analysis are the fact that every Cartan–Hartogs domain can be viewed as an “iterated” disk bundle over its base and the ideas given in (Arezzo, Loi and Zuddas in Math. Z. 275:1207–1216, 2013) for the computation of the Szegö kernel of the disk bundle over an Hermitian symmetric space of compact type.


The first author was supported by Prin 2010/11—Varietà reali e complesse: geometria, topologia e analisi armonica—Italy; the third author was supported by the project FIRB “Geometria Differenziale e teoria geometrica delle funzioni”. All the authors were supported by INdAM-GNSAGA—Gruppo Nazionale per le Strutture Algebriche, Geometriche e le loro Applicazioni.

Article information

Ark. Mat., Volume 54, Number 2 (2016), 473-484.

Received: 8 October 2014
Revised: 12 February 2015
First available in Project Euclid: 30 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

2015 © Institut Mittag-Leffler


Loi, Andrea; Uccheddu, Daria; Zedda, Michela. On the Szegö kernel of Cartan–Hartogs domains. Ark. Mat. 54 (2016), no. 2, 473--484. doi:10.1007/s11512-015-0228-9.

Export citation


  • Arazy, J., A survey of invariant Hilbert spaces of analytic functions on bounded symmetric domains, Contemp. Math. 185 (1995), 7–65.
  • Arezzo, C. and Loi, A., Moment maps, scalar curvature and quantization of Kähler manifolds, Comm. Math. Phys. 246 (2004), 543–549.
  • Arezzo, C., Loi, A. and Zuddas, Z., Szegö kernel, regular quantizations and spherical CR-structures, Math. Z. 275 (2013), 1207–1216.
  • Beals, M., Fefferman, C. and Grossman, R., Strictly pseudoconvex domains in Cn, Bull. Amer. Math. Soc. (N.S.) 8 (1983), 125–322.
  • Cahen, M., Gutt, S. and Rawnsley, J. H., Quantization of Kähler manifolds I: geometric interpretation of Berezin’s quantization, J. Geom. Phys. 7 (1990), 45–62.
  • Cahen, M., Gutt, S. and Rawnsley, J. H., Quantization of Kähler manifolds II, Trans. Amer. Math. Soc. 337 (1993), 73–98.
  • Cahen, M., Gutt, S. and Rawnsley, J. H., Quantization of Kähler manifolds III, Lett. Math. Phys. 30 (1994), 291–305.
  • Cahen, M., Gutt, S. and Rawnsley, J. H., Quantization of Kähler manifolds IV, Lett. Math. Phys. 34 (1995), 159–168.
  • Catlin, D., The Bergman kernel and a theorem of Tian, in Analysis and Geometry in Several Complex Variables, Trends Math., Katata, 1997, pp. 1–23, Birkhäuser Boston, Boston, 1999.
  • Donaldson, S., Scalar curvature and projective embeddings, I, J. Differential Geom. 59 (2001), 479–522.
  • Faraut, J. and Korányi, A., Function spaces and reproducing kernels on bounded symmetric domains, J. Funct. Anal. 88 (1990), 64–89.
  • Faraut, J. and Korányi, A., Analysis on Symmetric Cones, Clarendon, Oxford, 1994.
  • Fefferman, C., The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1–65.
  • Feng, Z., Hilbert spaces of holomorphic functions on generalized Cartan–Hartogs domains, Complex Var. Elliptic Equ. 58 (2013), 431–450.
  • Feng, Z. and Tu, Z., On canonical metrics on Cartan–Hartogs domains, Math. Z. 278 (2014), 301–320.
  • Gramchev, T. and Loi, A., TYZ expansion for the Kepler manifold, Comm. Math. Phys. 289 (2009), 825–840.
  • Liu, C. and Lu, Z., Abstract Bergman kernel expansion and its applications, Trans. Amer. Math. Soc., in press.
  • Loi, A., The Tian–Yau–Zelditch asymptotic expansion for real analytic Kähler metrics, Int. J. Geom. Methods Mod. Phys. 1 (2004), 253–263.
  • Loi, A., A Laplace integral, the T-Y-Z expansion and Berezin’s transform on a Kaehler manifold, Int. J. Geom. Methods Mod. Phys. 2 (2005), 359–371.
  • Loi, A. and Zedda, M., Kähler-Einstein submanifolds of the infinite dimensional projective space, Math. Ann. 350 (2011), 145–154.
  • Loi, A. and Zedda, M., Balanced metrics on Cartan and Cartan–Hartogs domains, Math. Z. 270 (2012), 1077–1087.
  • Loi, A., Zedda, M. and Zuddas, F., Same remarks on the Kähler geometry of the Taub-NUT metrics, Ann. Global Anal. Geom. 41 (2012), 515–533.
  • Lu, Z., On the lower terms of the asymptotic expansion of Tia–Yau–Zelditch, Amer. J. Math. 122 (2000), 235–273.
  • Lu, Z. and Tian, G., The log term of Szegö kernel, Duke Math. J. 125 (2004), 351–387.
  • Moreno, C., Star-products on some Kähler manifolds, Lett. Math. Phys. 11 (1986), 361–372.
  • Moreno, C. and Ortega-Navarro, P., ∗-Products on D1(C), S2 and related spectral analysis, Lett. Math. Phys. 7 (1983), 181–193.
  • Ruan, W.-D., Canonical coordinates and Bergmann metrics, Comm. Anal. Geom. 6 (1998), 589–631.
  • Tian, G., On a set of polarized Kähler metrics on algebraic manifolds, J. Differential Geom. 32 (1990), 99–130.
  • Yin, W., The Bergman kernel on super-Cartan domain of the first type, Sci. China 29 (1999), 607–615.
  • Yin, W., Lu, K. and Roos, G., New classes of domains with explicit Bergman kernel, Sci. China 47 (2004), 352–371.
  • Ying, W., The Bergman kernel on four type of super-Cartan domains, Chin. Sci. Bull. 44 (1999), 1391–1395.
  • Zedda, M., Canonical metrics on Cartan–Hartogs domains, Int. J. Geom. Methods Mod. Phys. 9 (2012). 13 pp.
  • Zedda, M., Berezin–Engliš’ quantization of Cartan–Hartogs domains, Preprint, 2014.
  • Zedda, M., A note on the coefficients of Rawnsley’s epsilon function of Cartan–Hartogs domains, Abh. Math. Semin. Univ. Hambg. 85 (2015), 73–77.
  • Zelditch, S., Szegö kernels and a theorem of Tian, Int. Math. Res. Not. IMRN 6 (1998), 317–331.